Volume 6, Issue 2 (Vol. 6, No. 2 2020)                   mmr 2020, 6(2): 295-304 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghasemnezhad L, Rezaei B. On conformal transformation of special curvature of Kropina metrics. mmr 2020; 6 (2) :295-304
URL: http://mmr.khu.ac.ir/article-1-2811-en.html
1- , b.rezaei@urmia.ac.ir
Abstract:   (2179 Views)
      An important class of Finsler metric is named Kropina metrics which is defined by Riemannian metric α and 1-form β  which have many applications in physic, magnetic field and dynamic systems. In this paper, conformal transformations of χ-curvature and H-curvature of Kropina metrics are studied and the conditions that preserve this quantities are investigated. Also it is shown that in the special cases the  conformal transformations reduced to homothetic transformations.  ./files/site1/files/62/14Abstract.pdf     
 
Full-Text [PDF 522 kb]   (359 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/07/11 | Revised: 2020/10/13 | Accepted: 2019/01/14 | Published: 2020/01/28 | ePublished: 2020/01/28

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb